# SDR CALA2018010700082

- Difficulty date: January 7, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 79,125 hours, 16,874 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N276226
- Condition: Defective
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-4 PASSENGER DOOR GIRT BAR SLIDER FAILED MINIMUM ENGAGEMENT DIMENSION OF 0.37. REMOVED AND REPLACED L4 DOOR GIRT BAR IAW AMM 25-66-10- 002-001 AND 25-66-10-402-022 P/N 140N2762-26, ENGAGEMENT AND OPS CHECK GOOD IAW AMM 52-11-25-825-001.
